# SDR R61A2019111233

- Difficulty date: October 30, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** FWD CARGO DOOR CUTOUT SURROUNDING STRUCTURE LOWER MAIN SILL AREA, CORROSION FOUND AT MIDDLE SEAL REST. REMOVED AND REPLACED FWD CARGO LOWER MIDDLE SEAL REST IAW SRM 51-41-01.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
